# SDR QXEA200400784

- Difficulty date: October 20, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 7,019 hours, 5,289 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Activation
- Location: Wing Anti Ice
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GOT AN ANTI-ICE DUCT MESSAGE ON APPROACH.  RAN CHECKLIST (WING ANTI-ICE OFF-ON).  WARNING MESSAGE DID NOT REAPPEAR.  ON GROUND, RECEIVED SEVERAL ICE CAUTION MESSAGES.  MAINTENANCE INTERROGATED MDC.  FOUND NO CURRENT FAULTS.  COMPLIED WITH OPERATIONAL TEST OF WING ANTI-ICE CONTROL AND INDICATING SYSTEM.  NO DEFECTS NOTED.  WING ANTI-ICE OPERATIONAL CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT OK FOR CONTINUED SERVICE.
